# SDR RRXA003539

- Difficulty date: December 6, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 86,157 hours, 29,109 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE CENTER TANK UPPER LT ACCESS PANEL IN CABIN, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
